Psycho-Babble Medication Thread 527498

Shown: posts 1 to 8 of 8. This is the beginning of the thread.

 

TRILEPTAL side effects!!!

Posted by woolav on July 14, 2005, at 11:05:20

Ive been on 600 mg for about 6 weeks?? I dont know, but I have been experiancing vertigo and abdominal pain (which i read are side effects) has anyone else had this type of side effect? And are any other females having menstrual issues?
Thanks
S

 

Re: TRILEPTAL side effects!!!

Posted by SLS on July 14, 2005, at 14:55:10

In reply to TRILEPTAL side effects!!!, posted by woolav on July 14, 2005, at 11:05:20

> Ive been on 600 mg for about 6 weeks?? I dont know, but I have been experiancing vertigo and abdominal pain (which i read are side effects) has anyone else had this type of side effect? And are any other females having menstrual issues?
> Thanks
> S

I can't be of much help because I have not been experiencing the side effects you describe. I have been on Trileptal at 900mg and above for five weeks.

What are you taking Trileptal for? Is it helping?


- Scott

 

Re: TRILEPTAL side effects!!!

Posted by Phillipa on July 14, 2005, at 20:03:38

In reply to Re: TRILEPTAL side effects!!!, posted by SLS on July 14, 2005, at 14:55:10

Didn't Nickengland have some sort of kidney pain from trileptal? Fondly, Phillipa

 

Re: TRILEPTAL side effects!!! SLS Phillipa

Posted by woolav on July 15, 2005, at 7:53:31

In reply to Re: TRILEPTAL side effects!!!, posted by Phillipa on July 14, 2005, at 20:03:38

Hello, Scott, I am taking trileptal for BP2. It is helping my moods and I sometimes feel normal. I havent felt normal* for about a year. So, yes its helping. I guess I will just tell my pdoc about the effects I am having and see what he says.
Phillipa, yes, I do seem to rem. that he was having kidney pains from trileptal. I dont think thats what I have because its not my lower back, its just bloating and and mild stomach pains. Ahh the joy of meds!!!
Thanks
S

 

Re: TRILEPTAL side effects!!! SLS Phillipa woolav

Posted by Nickengland on July 15, 2005, at 8:46:22

In reply to Re: TRILEPTAL side effects!!! SLS Phillipa, posted by woolav on July 15, 2005, at 7:53:31

Good memory Phillipa ;-)

Hello Woolav,

I'm glad to see that your pains do not seem to be coming from the lower back, kidney area...

I would think the pains that you're describing come under the usual "listed side effects" Which if thats the case its good, as what I had, I had to discontinue Trileptal..

I hope you will get some relief from the pains soon :-) I would think as your body adjusts more to the med it will get better...

Kind regards

Nick

 

Re: TRILEPTAL side effects!!!

Posted by stresser on July 16, 2005, at 10:43:11

In reply to TRILEPTAL side effects!!!, posted by woolav on July 14, 2005, at 11:05:20

My daughter is only taking 75mg per day, and she started her period around 10 days early last month. I wonder if it could be the Trileptal? -L

 

Re: TRILEPTAL side effects!!! stresser

Posted by woolav on July 16, 2005, at 18:06:40

In reply to Re: TRILEPTAL side effects!!!, posted by stresser on July 16, 2005, at 10:43:11

I think it must have something to do with it. Even though its not listed as a side effect..but, i was over 2 wks late and it freaked me out. And i was never late before starting the trileptal.
S

 

Re: TRILEPTAL side effects!!! stresser

Posted by stresser on July 16, 2005, at 19:06:27

In reply to Re: TRILEPTAL side effects!!! stresser, posted by woolav on July 16, 2005, at 18:06:40

Interesting...she's on such a low dose. I guess that doesn't matter! Thanks. -L


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.